Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 22.

González Pérez, Pedro Daniel and González-Sprinberg, Gérard (2004) Analytical invariants of quasi-ordinary hypersurface singularities associated to divisorial valuations. Kodai Mathematical Journal, 27 (2). pp. 164-173. ISSN 0386-5991

González Pérez, Pedro Daniel (2010) Approximate roots, toric resolutions and deformations of a plane branch. Journal of the Mathematical Society of Japan, 62 (3). pp. 975-1004. ISSN 0025-5645

Cobo Pablos, Maria Helena and González Pérez, Pedro Daniel (2006) Arcs and jets on toric singularities and quasi-ordinary singularities. In Convex and algebraic geometry. Oberwolfach Reports. Mathematisches Forschungsinstitut Oberwolfach , pp. 302-304.

González Pérez, Pedro Daniel and Cobo Pablos, Maria Helena (2013) Arithmetic motivic Poincaré series of Toric varieties. Algebra & number theory, 7 (2). pp. 405-430. ISSN 1937-0652

González Pérez, Pedro Daniel (2007) Bijectiveness of the Nash Map for Quasi-Ordinary Hypersurface Singularities. International Mathematics Research Notices . ISSN 1073-7928

González Pérez, Pedro Daniel and García Barroso, Evelia Rosa (2005) Decomposition in bunches of the critical locus of a quasi-ordinary map. Compositio Mathematica, 141 (2). pp. 461-486. ISSN 1570-5846

González Pérez, Pedro Daniel and Teissier, Bernard (2002) Embedded resolutions of non necessarily normal affine toric varieties. Comptes Rendus Mathématique, 334 (5). pp. 379-382. ISSN 1631073X

González Pérez, Pedro Daniel and Cobo Pablos, Maria Helena (2010) Geometric motivic Poincaré series of quasi-ordinary singularities. Mathematical Proceedings of the Cambridge Philosophical Society, 149 (1). pp. 49-74. ISSN 1469-8064

González Pérez, Pedro Daniel and González Villa, Manuel and Budur, Nero Log canonical thresholds of quasi-ordinary Hypersurface singularities. (Unpublished)

Buder, Nero and González Pérez, Pedro Daniel and Gozález Villa, Manuel (2012) Log canonical thresholds of quasi-ordinary hypersurface singularities. Proceedings of the American Mathematical Society, 140 (12). pp. 4075-4083. ISSN 0002-9939

González Pérez, Pedro Daniel Logarithmic Jacobian ideals, quasi-ordinary hypersurfaces and equisingularity. (Unpublished)

González Pérez, Pedro Daniel and González Villa, Manuel (2014) Motivic Milnor fiber of a quasi-ordinary hypersurface. Journal für die reine und angewandte Mathematik, 687 . pp. 159-205. ISSN 0075-4102

Cobo Pablos , H. and González Pérez, Pedro Daniel (2012) Motivic Poincaré series, toric singularities and logarithmic Jacobian ideals. Journal of algebraic geometry, 21 (3). pp. 495-529. ISSN 1056-3911

González Pérez, Pedro Daniel and González Villa, Manuel (2012) Motivic milnor Fiber of a quasi-ordinary hypersurface. Journal für die reine und angewandte Mathematik . ISSN 0075-4102 (Unpublished)

González Pérez, Pedro Daniel and Risler, Jean-Jacques (2010) Multi-Harnack smoothings of real plane branches. Annales Scientifiques de l'École Normale Supérieure. Quatrième Série, 43 (1). pp. 143-183. ISSN 0012-9593

González Pérez, Pedro Daniel and Hernando, F. (2009) Quasi-ordinary singularities, essential divisors and Poincaré series. Journal of the London Mathematical Society. Second Series, 79 (3). pp. 780-802. ISSN 0024-6107

González Pérez, Pedro Daniel (2000) Singularités quasi-ordinaires toriques et polyèdre de Newton du discriminant. Canadian Journal of Mathematics-Journal Canadien de Mathématiques, 52 (2). pp. 346-368. ISSN 0008-414X

González Pérez, Pedro Daniel (2003) The Semigroup of a Quasi-ordinary Hypersurface. Journal of the Institute of Mathematics of Jussieu, 2 (3). pp. 383-399. ISSN 1475-3030

González Pérez, Pedro Daniel and McEwan, L.J. and Némethi , A. (2003) The zeta-function of a quasi-ordinary singularity.II. In Topics in Algebraic and Noncommutative Geometry. Contemporary mathematics (324). American Mathematical Society, United States of America, pp. 109-112. ISBN 0271-4132

González Pérez, Pedro Daniel (2003) Toric embedded resolutions of Quasi-ordinary Hypersurface singularities. Annales de l'institut Fourier, 53 (6). pp. 1819-1881. ISSN 1777-5310

González Pérez, Pedro Daniel and Teissier, Bernard (2012) Toric geometry and the Semple-Nash modification. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A: Matemáticas . ISSN 1578-7303

González Pérez, Pedro Daniel and Almira Picazo, J.M. (2001) Una demostración constructiva de un homeomorfismo entre P3 y SO(3). (A constructive proof of a homomorphism between P3 and SO(3)). La Gaceta de la Real Sociedad Matemática Española, 4 (2). pp. 336-374. ISSN 1138-8927

This list was generated on Thu Apr 17 02:25:53 2014 CEST.